Double Integral Identities and Zeta Functions

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2010) Double Integral Identities and Zeta Functions. International Journal of Contemporary Mathematical Sciences , 5 (17-20). pp. 869-876. ISSN 1312-7586


We develop new identities, in terms of Zeta functions and double integral representations, for sums of double binomial coefficients.

Item type Article
Official URL
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID19844, Zeta functions, double integral identities, binomial sums
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login